VOL. 5 · NO. 3 | 1954
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 5 (3), (1954)
No abstract available
Articles
Chitose Yamashita
Tohoku Math. J. (2) 5 (3), 215-219, (1954) DOI: 10.2748/tmj/1178245266
KEYWORDS: 48.0X
No abstract available
Kiyoshi Aoki
Tohoku Math. J. (2) 5 (3), 220-237, (1954) DOI: 10.2748/tmj/1178245267
KEYWORDS: 56.0X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 5 (3), 238-242, (1954) DOI: 10.2748/tmj/1178245268
KEYWORDS: 42.4X
No abstract available
Sumiyuki Koizumi, Gen-ichirô Sunouchi
Tohoku Math. J. (2) 5 (3), 243-260, (1954) DOI: 10.2748/tmj/1178245269
KEYWORDS: 42.4X
No abstract available
Hiroshi Hirokawa, Gen-ichirô Sunouchi
Tohoku Math. J. (2) 5 (3), 261-267, (1954) DOI: 10.2748/tmj/1178245270
KEYWORDS: 42.4X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 5 (3), 268-271, (1954) DOI: 10.2748/tmj/1178245271
KEYWORDS: 42.4X
No abstract available
L. Carlitz
Tohoku Math. J. (2) 5 (3), 272-276, (1954) DOI: 10.2748/tmj/1178245272
KEYWORDS: 10.0X
No abstract available
Yuah Shih Chow
Tohoku Math. J. (2) 5 (3), 277-283, (1954) DOI: 10.2748/tmj/1178245273
KEYWORDS: 42.4X
No abstract available
Hiroshi Miyazaki
Tohoku Math. J. (2) 5 (3), 284-289, (1954) DOI: 10.2748/tmj/1178245274
KEYWORDS: 56.0X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 5 (3), 290-295, (1954) DOI: 10.2748/tmj/1178245275
KEYWORDS: 42.4X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 5 (3), 296-301, (1954) DOI: 10.2748/tmj/1178245276
KEYWORDS: 42.4X
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 5 (3), 302-312, (1954) DOI: 10.2748/tmj/1178245277
KEYWORDS: 42.4X
No abstract available
Hidekazu Wada
Tohoku Math. J. (2) 5 (3), 313, (1954) DOI: 10.2748/tmj/1178245278
KEYWORDS: 56.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 5 (3), (1954)
No abstract available
Back to Top